# SDR MTNA0903001

- Difficulty date: February 18, 2009
- Submitted: March 5, 2009
- Operation: Air carrier
- Aircraft: N910FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 277
- Aircraft time: 23,211 hours, 26,576 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT WING REAR SPAR BETWEEN RIBS 28 AND RIBS 29.  BLENDED OUT IAW ATR STRUCTURAL REPAIR INSTRUCTION DO/TS/-721/09-11337.
